# SDR SWAA991314

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Sleeve
- Part number: 315A150020
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING DURING THROUGH FLIGHT INPECTION DISCOVERED NR 2 ENG T/R OUTBOARD SLEEVE MISSING FROM AIRCRAFT.  REPLACED NR 2 ENG T/R OUTBOARD SLEEVE ASSY PER MM AND LATER ON THE NR 2 ENG OUTBOARD T/R ASSY WAS REPLACED.
